Conditional moment restriction in censored and truncated regression models
Year of publication: |
2001
|
---|---|
Authors: | Newey, Whitney K. |
Published in: |
Econometric theory. - Cambridge : Cambridge Univ. Press, ISSN 0266-4666, ZDB-ID 901661-2. - Vol. 17.2001, 5, p. 863-888
|
Subject: | Theorie | Theory | Tobit-Modell | Tobit model |
-
Forecasting probabilities of default and loss rates given default in the presence of selection
Rösch, Daniel, (2014)
-
The impact of the 2008 crisis on foreign direct investments : panel Tobit approach
Guris, Selahattin, (2015)
-
Das, Nupur Moni, (2021)
- More ...
-
Instrumental variables estimation with flexible distributions
Hansen, Christian Bailey, (2007)
-
Identification of treatment effects under limited exogenous variation
Newey, Whitney K., (2025)
-
Constrained conditional moment restriction models
Chernozhukov, Victor, (2022)
- More ...